# SDR HEEA967494

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tie Bolt
- Part number: 6871259
- Condition: Defective
- Location: Eng Comp
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ASSEMBLY OF COMPRESSOR NOTED THE FOLLOWING:  UNABLE TO ENGAGE THREADS INTO 1ST STAGE WHEEL.  UPON INSPECTION OF PART NOTED THE FOLLOWING:  IMPROPERLY MACHINED THREADS ON TIE BOLT FWD END. REPLACED DISCREPANT PART.
